Agnes Szanto

Works (21)

2020 journal article

Subresultants of (x - alpha)(m) and (x - beta)(n), Jacobipolynomials and complexity

JOURNAL OF SYMBOLIC COMPUTATION, 101, 330–351.

By: A. Bostan, T. Krick, A. Szanto & M. Valdettaro

Source: Web Of Science
Added: July 6, 2020

2019 journal article

Closed formula for univariate subresultants in multiple roots

LINEAR ALGEBRA AND ITS APPLICATIONS, 565, 123–155.

By: C. D'Andrea, T. Krick, A. Szanto & M. Valdettaro

Source: NC State University Libraries
Added: February 25, 2019

2018 journal article

Certifying solutions to overdetermined and singular polynomial systems over Q

Journal of Symbolic Computation, 84, 147–171.

By: T. Akoglu, J. Hauenstein & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2018 conference paper

Irredundant Triangular Decomposition

ISSAC'18: PROCEEDINGS OF THE 2018 ACM INTERNATIONAL SYMPOSIUM ON SYMBOLIC AND ALGEBRAIC COMPUTATION, 311–318.

By: G. Pogudin & A. Szanto

Source: NC State University Libraries
Added: February 25, 2019

2017 journal article

On deflation and multiplicity structure

Journal of Symbolic Computation, 83, 228–253.

By: J. Hauenstein, B. Mourrain & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Subresultants in multiple roots: An extremal case

Linear Algebra and Its Applications, 529(5), 185–198.

By: A. Bostan, C. D'Andrea, T. Krick, A. Szanto & M. Valdettaro

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Subresultants in multiple roots: An extremal case

Linear Algebra and Its Applications, 529, 185–198.

By: A. Bostan, C. D'Andrea, T. Krick, A. Szanto & M. Valdettaro

Source: Crossref
Added: August 28, 2020

2017 journal article

Symmetric interpolation, exchange lemma and sylvester sums

Communications in Algebra, 45(8), 3231–3250.

By: T. Krick, A. Szanto & M. Valdettaro

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Special issue on the conference ISSAC 2014: Symbolic computation and computer algebra Foreword

Journal of Symbolic Computation, 75, 1–3.

By: K. Nagasaka, A. Szanto & F. Winkler

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Overdetermined Weierstrass iteration and the nearest consistent system

Theoretical Computer Science, 562, 346–364.

By: O. Ruatta, M. Sciabica & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Subresultants, Sylvester sums and the rational interpolation problem

Journal of Symbolic Computation, 68, 72–83.

By: C. D'Andrea, T. Krick & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2014 chapter

A Note on Global Newton Iteration Over Archimedean and Non-Archimedean Fields

In Computer Algebra in Scientific Computing (pp. 202–217).

By: J. Hauenstein, V. Pan & A. Szanto

Source: Crossref
Added: February 24, 2020

2012 journal article

Sylvester's double sums: An inductive proof of the general case

Journal of Symbolic Computation, 47(8), 942–953.

By: T. Krick & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Multivariate subresultants using Jouanolou matrices

Journal of Pure and Applied Algebra, 214(8), 1347–1369.

By: A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

A bound for orders in differential Nullstellensatz

Journal of Algebra, 322(11), 3852–3877.

By: O. Golubitsky, M. Kondratieva, A. Ovchinnikov & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Nearest multivariate system with given root multiplicities

Journal of Symbolic Computation, 44(6), 606–625.

By: S. Pope & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Sylvester’s double sums: The general case

Journal of Symbolic Computation, 44(9), 1164–1175.

By: C. D’Andrea, H. Hong, T. Krick & A. Szanto

Source: Crossref
Added: August 28, 2020

2008 journal article

Solving over-determined systems by the subresultant method (with an appendix by Marc Chardin)

Journal of Symbolic Computation, 43(1), 46–74.

By: A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

An elementary proof of Sylvester's double sums for subresultants

Journal of Symbolic Computation, 42(3), 290–297.

By: C. D'andrea, H. Hong, T. Krick & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Multivariate subresultants in roots

Journal of Algebra, 302(1), 16–36.

By: C. D'andrea, T. Krick & A. Szanto

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Re: “Multivariate subresultants in roots” [J. Algebra 302 (2006) 16–36]

Journal of Algebra, 303(2), 449.

By: C. D'Andrea, T. Krick & A. Szanto

Source: Crossref
Added: August 28, 2020